# SDR AWXA9500104

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Engine: Cfmint CFM563B2
- System (JASC): 7320 · Fuel Controlling System
- Part: Pmc Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IND - FLT 280 - DURING CLIMB, THE LEFT ENGINE BEGAN SURGING ABOUT 5 TO 7 PERCENT N1.  ENGINE SURGED AT HALF THROTTLE BUT NOT AT IDLE.  ALL FOUR ENGINE GAUGES SURGED WITH ACCOMPANYING YAW PROBLEMS.  ENGINE SURGED AGAIN DURING REVERSE ON LANDING ROLL, PMC'S ON.  AUTO THROTTLE ON/OFF NO DIFFERENCE.  A/C RETURNED TO IND WITHOUT FURTHER INCIDENT.  MX INSPECTED NR 1 ENG INLET AND EXHAUST, NO DEFECTS NOTED.  CLEANED CONNECTION AT PMC/MEC.  FOUND PMC SENSE LINE LOOSE AT TOP COMP CASE.  RETIGHTENED AND RESAFTIED LINE.  GROUND RUN ENGINES TO TAKEOFF PWR, OPS CHECK OK.  IDLE CHECK OPS OK.  GRD RUN WITH ENG BLEEDS ON/OFF AND PMS'S ON/OFF, OPS OK.  NO OTHER DEFECTS NOTED.  A/C RETURNED TO SERVICE.  (W)
